On continuous and discrete Hardy inequalities

Lev Kapitanski, Ari Laptev

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We obtain a number of Hardy type inequalities for continuous and discrete operators.

Original languageEnglish (US)
Pages (from-to)837-858
Number of pages22
JournalJournal of Spectral Theory
Issue number4
StatePublished - 2016


  • Discrete Schödinger operators
  • Hardy's inequalties

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Geometry and Topology

Fingerprint Dive into the research topics of 'On continuous and discrete Hardy inequalities'. Together they form a unique fingerprint.

Cite this